Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310)

Volume 1, No. 2

pp. 119—235 (April 2011)


On lacunary statistical convergence in intuitionistic fuzzy n-normed linear spaces

  Pages 119-131

  N. Thillaigovindan, S. Anita Shanthi, Young Bae Jun

Download(s) [PDF]


Intuitionistic fuzzy almost semi-generalized closed mappings
Pages 133-144
R. Santhi, K. Arun Prakash
Download(s) [PDF]


Q-operation in strong semilatticess of monoids
Pages 145-151
Sayed K. Elagan, Saleh Omran, Khaled A. Gepreel

Download(s) [PDF]


Fuzzy h-ideals extension in  -hemirings
Pages 153-162
Sujit Kumar Sardar, Debabrata Mandal

Download(s) [PDF]


Semicompactness in L-fuzzy topological spaces
Pages 163-169
Fu-Gui Shi,  Run-Xiang Li

Download(s) [PDF]


Right h-weakly regular hemirings
Pages 171-188
Muhammad Shabir, Rukhshanda Anjum
Download(s) [PDF]


Permuting tri-(f,g)-derivations on lattices

Pages 189-196
Mustafa Asci, Osman Kecilioglu, Sahin Ceran
Download(s) [PDF]


On anti fuzzy ideals of  -rings
Pages 197-205
Min Zhou, Dajing Xiang, Jianming Zhan

Download(s) [PDF]


An algorithm for multiobjective integer nonlinear fractional programming problem under fuzziness
Pages 207-220
Omar M. Saad, Mohamed Sh. Biltagy, Tamer B. Farag
Download(s) [PDF]


Credibility approach to solve fuzzy multiple objective minimum cost flow problem

Pages 221-235
 A. A. Noura,  A. Payan,  E. Poodineh
Download(s) [PDF]